# SDR R61A201502020086

- Difficulty date: February 2, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 17060259001
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FLOORBEAM DOUBLER AT FRAME 90 ON RT SIDE FWD OF AVIONICS RACK IS CORRODED.  MAINTENANCE R & R TEXAS PLATE IAW SRM 51-40-02, 51-41-01.  PN 170-60259-001, GUSSET PLATE.
